Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    3242

Accutane Impotence Help?

accutanerecovery

377 views

Ive been off of tane for a while and still have impotence as a side effect. libido is still gone. Ive been taking ginkgo biloba for a little and find i can get it up with my girlfriend, slowly but surely. sexual sensation is still not all there :) hopefully this will work long term and not just for now. does anyone have anything that has worked for them? permanent or shortterm? i just need help copingg



1 Comment


Recommended Comments

Remember not to think about it too much. While the impotence is a physical side effect of the drug, some of it is mental, too. Try to stay focused on being happy, and talk to your doctor!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×